Arkiv för Matematik

Monomial ideals whose depth function has any given number of strict local maxima

Somayeh Bandari, Jürgen Herzog, and Takayuki Hibi

Full-text: Open access

Article information

Source
Ark. Mat., Volume 52, Number 1 (2014), 11-19.

Dates
Received: 12 May 2012
Revised: 10 September 2012
First available in Project Euclid: 30 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485802657

Digital Object Identifier
doi:10.1007/s11512-013-0184-1

Mathematical Reviews number (MathSciNet)
MR3175291

Zentralblatt MATH identifier
1314.13022

Rights
2013 © Institut Mittag-Leffler

Citation

Bandari, Somayeh; Herzog, Jürgen; Hibi, Takayuki. Monomial ideals whose depth function has any given number of strict local maxima. Ark. Mat. 52 (2014), no. 1, 11--19. doi:10.1007/s11512-013-0184-1. https://projecteuclid.org/euclid.afm/1485802657


Export citation

References

  • Brodmann, M., The asymptotic nature of the analytic spread, Math. Proc. Cambridge Philos. Soc. 86 (1979), 35–39.
  • Brodmann, M., Asymptotic stability of $\operatorname{Ass}(M/I^{n}M)$, Proc. Amer. Math. Soc. 74 (1979), 16–18.
  • Bruns, W. and Herzog, J., Cohen–Macaulay Rings, Cambridge University Press, London, 1993.
  • Chen, J., Morey, S. and Sung, A., The stable set of associated primes of the ideal of a graph, Rocky Mountain J. Math. 32 (2002), 71–89.
  • CoCoATeam, CoCoA: a system for doing computations in commutative algebra.
  • Francisco, C., Tai Ha, H. and Van Tuyl, A., A conjecture on critical graphs and connections to the persistence of associated primes, Discrete Math. 310 (2010), 2176–2182.
  • Francisco, C., Tai Ha, H. and Van Tuyl, A., Coloring of hypergraphs, perfect graphs and associated primes of powers of monomial ideals, J. Algebra 331 (2011), 224–242.
  • Herzog, J. and Hibi, T., The depth of powers of an ideal, J. Algebra 291 (2005), 534–550.
  • Herzog, J., Rauf, A. and Vladoiu, M., The stable set of associated prime ideals of a polymatroidal ideal, J. Algebraic Combin. 37 (2013), 289–312.
  • Martinez-Bernal, J., Morey, S. and Villarreal, R. H., Associated primes of powers of edge ideals, Collect. Math. 63 (2012), 361–374.
  • McAdam, S., Asymptotic Prime Divisors, Lecture Notes in Math. 103, Springer, Berlin–Heidelberg, 1983.
  • Morey, S. and Villarreal, R. H., Edge ideals: algebraic and combinatorial properties, in Progress in Commutative Algebra 1, pp. 85–126, de Gruyter, Berlin, 2012.
  • Van Tuyl, A., A beginner’s guide to edge and cover ideals, in Monomial Ideals, Computations and Applications (Castro Urdiales, 2011), Lecture Notes in Math. 2083, pp. 63–94, Springer, Berlin–Heidelberg, 2013